| Model Number |
4P54-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.Evaluation is in process.
Event or Problem Description
The account generated false confirmed (b)(6) architect hbsag qualitative on a patient who repeated (b)(6) with a new sample and viral load (b)(6).Data provided was architect hbsag qualitative (b)(6) and architect hbsag qualitative confirmatory ((b)(6) neuralization).No impact to patient management was reported.
Additional Manufacturer Narrative
The ticket searches determined that complaint activity for the likely cause lots is normal and the complaint trending report review determined that there is no adverse trend or non statistical trend for the product lots for the complaint issue.For the hbsag qualitative assay, list number 4p53, customer field data was used to assess the performance of the assay.The overall median result across all reagent lots is 0.18 s/co.The median patient result for likely cause lot 71280fn00 is 0.20 s/co (based on over 107,000 results) which indicates that this lot is performing in line with other reagent lots in the field.Investigation testing was performed for list 4p54 lot 72398fn00.Testing of panels which mimic patient samples using an in-house retained kit stored at the recommended storage condition was performed; all specifications were met indicating that the lot is performing acceptably.A review of the manufacturing documentation for the likely cause lots did not identify any issues associated with the customer observation.It is possible that the false reactive/false confirmed results observed for the initial sample were due to sample integrity, as testing of a new sample drawn within close proximity returned the expected non-reactive hbsag results.In addition, higher alt values were also observed for the initial sample compared to subsequent samples (85 u/ml compared to 49 and 41 u/ml).A review of the product labeling concluded that the issue is sufficiently addressed.Taken together, no systemic issue and/ or product deficiency was identified.